11 doctors weighed in:

If Zoloft (sertraline) caused eye pain/visual problems, would switching to another ssri relieve symptoms. 3 months of head numbness at 100, down to 50 still no rel?

11 doctors weighed in
Dr. Stephen Hamilton
Ophthalmology
5 doctors agree

In brief: Yes it's possible

I'm assuming you had an eye exam to rule out any organic cause for your eye pain and vision changes.
That would be a top priority. Otherwise, yes different antidepressants work differently, you could be more tolerant of a different one. You need to discuss it with your doctor.

In brief: Yes it's possible

I'm assuming you had an eye exam to rule out any organic cause for your eye pain and vision changes.
That would be a top priority. Otherwise, yes different antidepressants work differently, you could be more tolerant of a different one. You need to discuss it with your doctor.
Dr. Stephen Hamilton
Dr. Stephen Hamilton
Thank
Dr. Donald Jacobson
Psychiatry
5 doctors agree

In brief: See a neurologist

I would recommend you consult with the neurologist and an ophthalmologist.
These symptoms should not be occurring with zoloft (sertraline).

In brief: See a neurologist

I would recommend you consult with the neurologist and an ophthalmologist.
These symptoms should not be occurring with zoloft (sertraline).
Dr. Donald Jacobson
Dr. Donald Jacobson
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors